Remission, Prednisone and strange thing with my ligaments

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

porclein
New Member


Date Joined Aug 2007
Total Posts : 15
   Posted 11/1/2007 7:11 PM (GMT -6)   
Hi All:
 
I was beginning to feel as though I am finally approaching remission.  I started imuran on June 1st and it is finally kicking in.  I am feeling like doing things that I haven't done for a while like dancing with my partner.
 
The other night we went into a very simple dance step and something tore in my right hip. I could hear a tear and I fell to the ground.  I went for an x-ray but do not yet have results yet.
 
Has anyone else ever heard of ligaments just tearing from the pred?  Also, my extremities are all very tender.  If I hit my knee by accident, the pain in intense.
 
I am down to 5 mg. of pred and 200 mg of imuran.
 
Your responses are appreciated.
 
Thanks,

Porclein- Pancolitis diag. 1/05. current meds. pred.-20 mg.
imuran-250 mg. also vsl, fish oil, vitamins.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, July 21, 2018 6:28 PM (GMT -6)
There are a total of 2,984,035 posts in 327,174 threads.
View Active Threads


Who's Online
This forum has 161968 registered members. Please welcome our newest member, Salmygal.
343 Guest(s), 12 Registered Member(s) are currently online.  Details
73monte, Gaius Gracchus, sandyfeet, ashleylynn, Morgan Rae, delta30, Pratoman, bmoniq7, Salmygal, kittytalk371, borborygmi, Buddy Blank